Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 26, 2021, 12:04 AM EDT for Palm Beach County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2021, 12:04 AM EDT (04:04 UTC)
- Expired
- Aug 26, 2021, 12:45 AM EDT
- In force
- 41 min
- Issued by
- NWS Miami, FL
- Hail
- 0.00 in
- Wind
- 40
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 100 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 4.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 458 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 927 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
125
WWUS82 KMFL 260404
SPSMFL
Special Weather Statement
National Weather Service Miami FL
1204 AM EDT Thu Aug 26 2021
FLZ067-068-072-168-172-260445-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1204 AM EDT Thu Aug 26 2021
...Gusty showers will impact portions of northern Broward and
southeastern Palm Beach Counties through 1245 AM EDT...
At 1204 AM EDT, National Weather Service meteorologists were tracking
gusty showers capable of producing a funnel cloud along a line
extending from Lake Worth to near Port Everglades. Movement was west
at 25 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Fort Lauderdale, Hollywood, Coral Springs, West Palm Beach, Pompano
Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach,
Boynton Beach, Delray Beach, Tamarac, Wellington, Margate, Lake
Worth, Lighthouse Point, Palm Beach, Lauderdale-By-The-Sea and
Highland Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Conditions are favorable for the development of weak, brief funnel
clouds. Theis type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2675 8026 2607 8027 2606 8006 2676 7998
TIME...MOT...LOC 0404Z 077DEG 20KT 2664 8005 2613 8008
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
WeinmanWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 25, 7:57 PM EDT, 4 hours 7 minutes earlier.
Area forecast discussion, Aug 25, 7:57 PM EDT, 4 hours 7 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
757 PM EDT Wed Aug 25 2021
.UPDATE...
The upper level low will continue to move over South Florida
tonight. This will continue to all for rounds of showers and
thunderstorms to affect South Florida tonight. AT this time, it
looks like the east coast metro areas will see most of the
activity late this evening into the early morning hours before
shifting into the western areas of South Florida around Sunrise
Thursday into Thursday morning. Therefore, the POPs will remain
in the scattered to numerous range over the eastern areas tonight
shifting to the western areas Thursday morning. A few of the
storms could still be strong with gusty winds tonight into
Thursday morning over South Florida.
The winds over the Atlantic, Gulf of Mexico and Biscayne Bay
waters will remain around 20 knots tonight with Lake Okeechobee in
the 15 to 20 knots. Therefore, the SCA will remain up for most of
South Florida waters tonight, except for Lake Okeechobee where an
SCEC will remain in effect.
Rest of the forecast looks good at this time and no other changes
are planned.
&&
.Aviation...
The moderate easterly winds will continue over the TAF sites
tonight. VCSH will continue through this evening before going to
VCTS after 03Z. The only exception is at KAPF taf site where the
evening will remain dry then VCSH after 06Z. The ceiling and vis
will remain in VFR conditions but could fall down into MVFR or
even IFR conditions with the passage of the showers and
thunderstorms.
&&
.PREV DISCUSSION... (Issued 258 PM EDT Wed Aug 25 2021)
SHORT TERM (Today through Thursday)...
The mid-level trough is evident on satellite water vapor imagery
over the northwestern Bahamas this afternoon. A couple of rounds of
convection have made their way across the Atlantic into South
Florida so far with strong wind gusts and frequent lightning. The
pocket of drier air at the mid-levels combined with colder
temperatures have provided a stout environment for any convection
that develops into that cold pocket aloft to produce strong wind
gusts.
Widespread gusts above 40 mph have been reported with the first
couple of rounds, mainly from outflows from decaying convection.
Some stronger winds (50+ mph) have also been reported with isolated
strong to severe cells. The surface environment has allowed for
strong outflows to propagate outwards for quite some distances.
Expect some lulls, possibly one this afternoon, with activity
picking up again at some point by the evening. Another round could
materialize overnight around 06z. The threat of strong wind gusts
and frequent lightning activity will remain with a concern into
Thursday. As the disturbance cross the region, convective coverage
will pick up with a potentially wet and stormy start to Thursday. As
the feature moves into the Gulf later in the day, rain chances will
begin to diminish from east to west.
Temperatures outside of convection will remain fairly warm with most
areas rising into the lower 90s. Some inland areas could reach into
the mid 90s but the additional cloud cover should help keep
temperatures a little cooler on Thursday compared to today. Observed
dewpoints have been running lower than most guidance, so trended
closer to the lower end of the guidance envelope through the evening
hours...
LONG TERM (Friday-Early Next Week)...
As the upper-level low exits the region some drier air in the mid-
levels will work into the region. High pressure will remain at the
surface with increased east/southeasterly wind flow across the area.
Friday a more typical summertime pattern will set up across the area
with scattered showers and storms over the east coast and Atlantic
waters before shifting towards the interior and Gulf coast in the
afternoon and evening.
As we move into the weekend, another impulse of moisture looks to
move into the region. Therefore, with increased moisture scattered
to numerous showers and storms particularly in the afternoon and
evening. Southeasterly wind flow will favor the interior and west
coast of South Florida. A typical summertime pattern will continue
through the early part of the week with scattered showers and
thunderstorms across the area.
High temperatures will be in the low to mid 90s with heat index
values into the triple digit each afternoon.
AVIATION(18Z TAFS)...
The winds will remain breezy to windy from the easterly direction
today before decreasing to 10 to 15 knots tonight. Showers and
thunderstorms will be on an uptick later this afternoon into
tonight, as an upper level low moves across South Florida from the
Bahamas. There will more likely be AMD later this afternoon into
tonight at the TAF sites for the showers and thunderstorms.
MARINE...
As the mid-level disturbance passes across the region, the surface
feature associated with the disturbance will lead to a tightening
pressure gradient which will allow for an easterly wind surge to
deteriorate marine conditions. The Small Craft Advisories have been
expanded to include all the local Atlantic and Gulf coastal waters
including Biscayne Bay. Small craft on Lake Okeechobee should
exercise caution as gusty winds could create bouts of hazardous
conditions there as well, particularly overnight. This wind threat
is outside of convection which could also be stout with gusts above
40 knots possible. As the disturbance enters the Gulf by late week,
conditions should begin to improve as the wind subsides.
BEACHES...
There is a high rip current risk along the east coast beaches of
South Florida due to breezy/gusty easterly winds. Shower and
thunderstorm chances will gradually increase, especially across the
east coast beaches, through Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 78 91 80 90 / 70 30 30 50
West Kendall 77 91 78 91 / 70 30 30 40
Opa-Locka 77 91 79 90 / 70 30 30 50
Homestead 77 90 78 89 / 70 20 30 40
Fort Lauderdale 79 89 80 89 / 70 30 40 50
N Ft Lauderdale 78 89 80 89 / 80 30 40 50
Pembroke Pines 77 90 78 90 / 70 30 30 50
West Palm Beach 76 90 78 90 / 80 40 40 60
Boca Raton 79 89 79 89 / 80 30 40 50
Naples 76 92 77 92 / 60 60 20 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Thursday evening for FLZ168-172-
173.
AM...Small Craft Advisory until 5 AM EDT Thursday for AMZ630-650-651-
670-671.
GM...Small Craft Advisory until 5 AM EDT Thursday for GMZ656-657-676.
&&
Update/Aviation...BNB
Tonight/Thursday and Marine...RAG
Thursday Night through Wednesday...Kelly
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Aug 25, 8:20 PM EDT, 3 hours 44 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 820 PM EDT Wed Aug 25 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 261200- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 820 PM EDT Wed Aug 25 2021 ...High Risk Of Rip Currents East Coast Beaches Of South Florida... ...Scattered Storms Are Expected Tonight With Gusty Winds... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip currents: There is a high risk of rip currents along the Atlantic beaches of South Florida. Thunderstorms: Scattered thunderstorms are forecast for tonight, with locally gusty winds, frequent lightning, and heavy rainfall possible. Wind: Sustained winds of 20 knots or greater with higher gusts are forecast across portions of the Atlantic and Gulf waters tonight with a Small Craft Advisory in effect. Locally gusty winds will be possible with the stronger showers and thunderstorms especially over the metro areas of South Florida. Waterspouts: Waterspouts will be possible with showers and storms. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Hazardous marine and beach conditions will continue through at least Thursday due to enhanced easterly winds. A few strong storms will be possible across the area as a mid-level disturbance moves through the region. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Baxter
In the hours before
Special weather statement, Aug 25, 8:39 PM EDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Miami FL
839 PM EDT Wed Aug 25 2021
FLZ067-068-168-260145-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
839 PM EDT Wed Aug 25 2021
...Strong thunderstorms will impact portions of eastern Palm Beach
County through 945 PM EDT...
At 838 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing funnel clouds along a line
extending from 28 miles east of Juno Beach to 29 miles east of Palm
Beach to 25 miles east of Ocean Ridge to 9 miles east of Highland
Beach. Movement was west at 35 to 40 mph.
HAZARD...Funnel clouds and wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
West Palm Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray
Beach, Wellington, Jupiter, Palm Beach Gardens, Lake Worth, Riviera
Beach, Palm Beach, Tequesta, Highland Beach, Juno Beach, Ocean Ridge,
Greenacres, Royal Palm Beach, Parkland, Palm Springs and North Palm
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2630 8004 2631 8008 2632 8008 2633 8010
2633 8050 2667 8044 2696 8042 2696 8014
2697 8014 2697 8003
TIME...MOT...LOC 0038Z 094DEG 35KT 2695 7960 2661 7957 2644 7965 2637
7992
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BAXTERSpecial weather statement, Aug 25, 9:42 PM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Miami FL
942 PM EDT Wed Aug 25 2021
FLZ067-260230-
Inland Palm Beach County FL-
942 PM EDT Wed Aug 25 2021
...Strong thunderstorms will impact portions of northwestern Palm
Beach County through 1030 PM EDT...
At 941 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from 7 miles east of Indiantown to 7 miles north of Lion
Country Safari Park to near Loxahatchee NWR. Movement was west at 35
mph.
HAZARD...Funnel clouds and wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Wellington, Belle Glade, Pahokee, South Bay, Canal Point, Okeelanta,
Loxahatchee Groves, Belle Glade Camp, Lion Country Safari Park, Fremd
Village-Padgett Island, The Acreage and Loxahatchee NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Conditions are favorable for the development of weak, brief funnel
clouds. Theis type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2660 8024 2659 8073 2680 8076 2698 8066
2698 8062 2696 8061 2696 8028 2678 8027
TIME...MOT...LOC 0141Z 090DEG 30KT 2700 8036 2681 8039 2658 8037
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WeinmanSpecial weather statement, Aug 25, 9:50 PM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Miami FL
950 PM EDT Wed Aug 25 2021
FLZ073-173-174-260230-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
950 PM EDT Wed Aug 25 2021
...Strong thunderstorms will impact portions of southern Miami-Dade
County through 1030 PM EDT...
At 950 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Royal Palm
Ranger to near Homestead Miami Speedway to near Ocean Reef. Movement
was west at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Florida City, Royal Palm Ranger and Everglades National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2538 8083 2546 8054 2539 8033 2532 8029
2529 8033 2530 8039 2524 8042 2524 8046
2520 8050 2521 8057 2522 8056 2523 8052
2524 8054 2523 8054 2524 8055 2522 8059
2520 8059
TIME...MOT...LOC 0150Z 069DEG 17KT 2543 8056 2537 8041 2527 8032
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BAXTERSpecial weather statement, Aug 25, 10:52 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Miami FL
1052 PM EDT Wed Aug 25 2021
FLZ063-066-260345-
Hendry FL-Glades FL-
1052 PM EDT Wed Aug 25 2021
...Strong thunderstorms will impact portions of northeastern Hendry
and Glades Counties through 1145 PM EDT...
At 1052 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from 7 miles southwest of Buckhead Ridge to near Moore
Haven to near Montura. Movement was west at 30 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Clewiston, Moore Haven, Lakeport, Montura, Buckhead Ridge, Palmdale,
Brighton Seminole Reservation, Ortona, Indian Prairie Canal Mouth,
Harlem and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Conditions are favorable for the development of weak, brief funnel
clouds. Theis type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
&&
LAT...LON 2714 8084 2699 8090 2695 8100 2689 8100
2688 8094 2686 8095 2662 8093 2662 8130
2678 8136 2703 8136 2703 8134 2704 8134
2703 8133 2703 8127 2712 8127 2712 8117
2721 8117 2721 8112
TIME...MOT...LOC 0252Z 103DEG 25KT 2704 8094 2688 8103 2668 8102
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WeinmanSpecial weather statement, Aug 25, 11:27 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Miami FL
1127 PM EDT Wed Aug 25 2021
FLZ067-068-072-168-172-260400-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1127 PM EDT Wed Aug 25 2021
...A gusty shower will impact portions of northern Broward and
southeastern Palm Beach Counties through MIDNIGHT EDT...
At 1127 PM EDT, National Weather Service meteorologists were tracking
a gusty shower capable of producing a funnel cloud over Lighthouse
Point, moving west at 20 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Coral Springs, Pompano Beach, Boca Raton, Deerfield Beach, Tamarac,
Margate, Lighthouse Point, Coconut Creek, North Lauderdale, Parkland,
Hillsboro Beach, Mission Bay, Boca Pointe, Boca Del Mar, Hamptons At
Boca Raton, Whisper Walk, Godfrey Road, Fau South Campus, Boca West
and Hillsboro Pines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2638 8004 2621 8006 2621 8026 2641 8025
TIME...MOT...LOC 0327Z 082DEG 18KT 2628 8011
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WeinmanSpecial weather statement, Aug 26, 12:04 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
1204 AM EDT Thu Aug 26 2021
FLZ067-068-072-168-172-260445-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1204 AM EDT Thu Aug 26 2021
...Gusty showers will impact portions of northern Broward and
southeastern Palm Beach Counties through 1245 AM EDT...
At 1204 AM EDT, National Weather Service meteorologists were tracking
gusty showers capable of producing a funnel cloud along a line
extending from Lake Worth to near Port Everglades. Movement was west
at 25 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Fort Lauderdale, Hollywood, Coral Springs, West Palm Beach, Pompano
Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach,
Boynton Beach, Delray Beach, Tamarac, Wellington, Margate, Lake
Worth, Lighthouse Point, Palm Beach, Lauderdale-By-The-Sea and
Highland Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Conditions are favorable for the development of weak, brief funnel
clouds. Theis type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2675 8026 2607 8027 2606 8006 2676 7998
TIME...MOT...LOC 0404Z 077DEG 20KT 2664 8005 2613 8008
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WeinmanThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 8:01 PM EDT | Special Marine Warning | MFL | 89 min | |
| Aug 25, 8:39 PM EDT | Special Weather Statement | MFL | Palm Beach | 66 min |
| Aug 25, 9:04 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 41 min |
| Aug 25, 9:42 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Aug 25, 9:45 PM EDT | Special Marine Warning | MFL | 90 min | |
| Aug 25, 9:50 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Aug 25, 9:51 PM EDT | Special Marine Warning | MFL | 84 min | |
| Aug 25, 10:52 PM EDT | Special Weather Statement | MFL | Glades | 53 min |
| Aug 25, 11:27 PM EDT | Special Weather Statement | MFL | Broward | 33 min |
| Aug 26, 12:07 AM EDT | Special Marine Warning | MFL | 53 min | |
| Aug 26, 12:42 AM EDT | Special Weather Statement | MFL | Broward | 33 min |
| Aug 26, 1:27 AM EDT | Special Weather Statement | MFL | Palm Beach | 63 min |
| Aug 26, 1:58 AM EDT | Special Weather Statement | MFL | Martin | 32 min |
| Aug 26, 2:00 AM EDT | Special Marine Warning | MFL | 30 min | |
| Aug 26, 2:23 AM EDT | Special Weather Statement | MFL | Palm Beach | 67 min |
| Aug 26, 2:55 AM EDT | Special Marine Warning | MFL | 65 min | |
| Aug 26, 3:13 AM EDT | Special Weather Statement | MFL | Monroe | 47 min |
| Aug 26, 3:25 AM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Aug 26, 4:17 AM EDT | Special Marine Warning | MFL | 58 min | |
| Aug 26, 4:19 AM EDT | Special Weather Statement | MFL | Miami-Dade | 56 min |
| Aug 26, 4:30 AM EDT | Special Weather Statement | MFL | Palm Beach | 60 min |
| Aug 26, 5:10 AM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Aug 26, 6:23 AM EDT | Special Weather Statement | MFL | Collier | 52 min |
| Aug 26, 6:41 AM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Aug 26, 7:37 AM EDT | Special Marine Warning | MFL | 23 min | |
| Aug 26, 7:38 AM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Aug 26, 3:11 PM EDT | Special Weather Statement | MFL | Glades | 64 min |
| Aug 26, 3:36 PM EDT | Special Marine Warning | MFL | 24 min | |
| Aug 26, 5:40 PM EDT | Special Marine Warning | MFL | 35 min | |
| Aug 26, 5:40 PM EDT | Special Weather Statement | MFL | Collier | 35 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.